• A
  • A
  • A
  • АБB
  • АБB
  • АБB
  • А
  • А
  • А
  • А
  • А
Обычная версия сайта
Найдено 27 публикаций
Сортировка:
по названию
по году
Статья
Cheltsov I., Park J., Shramov K. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 845-858.
Добавлено: 2 октября 2018
Статья
Avilov A. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 761-777.
Добавлено: 16 сентября 2018
Статья
Bogomolov F. A., Böhning C., Graf von Bothmer H. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 45-54.
Добавлено: 21 января 2016
Статья
Vladimir L. Popov. European Journal of Mathematics. 2016. Vol. 2. No. 1 . P. 283-290.
Добавлено: 2 февраля 2016
Статья
Alexey Bondal, Ilya Zhdanovskiy. European Journal of Mathematics. 2015. Vol. 1. No. 4. P. 695-703.

This work was done during authors’ visit to Kavli IPMU and was supported by the World Premier International Research Center Initiative (WPI Initiative), MEXT, Japan. The reported study was partially supported by RFBR, Research Projects 13-01-00234, 14-01-00416 and 15-51-50045. The article was prepared within the framework of a subsidy granted to the HSE by the Government of the Russian Federation for the implementation of the Global Competitiveness Program.

Добавлено: 22 октября 2015
Статья
Smirnov E., Merzon G. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 227-245.
Добавлено: 2 октября 2015
Статья
Rybakov S. European Journal of Mathematics. 2015. Vol. 1. P. 25-53.

For a morphism of smooth schemes over a regular affine base we define functors of derived direct image and extraordinary inverse image on coderived categories of DG-modules over deRham DG-algebras. Positselski proved that for a smooth algebraic variety X over a field k of characteristic zero the coderived category of DGmodules over •X/k is equivalent to the unbounded derived category of quasi-coherent right DX -modules.We prove that our functors correspond to the functors of the same name for DX -modules under Positselski equivalence.

Добавлено: 4 июня 2015
Статья
Bogomolov F. A., Fu H. European Journal of Mathematics. 2016. Vol. 2. No. 3. P. 644-660.
Добавлено: 31 августа 2016
Статья
Buonerba F., Bogomolov F. A. European Journal of Mathematics. 2018. Vol. 4. No. 4. P. 1412-1420.

We give evidence for a uniformization-type conjecture, that any algebraic variety can be altered into a variety endowed with a tower of smooth fibrations of relative dimension one.

Добавлено: 18 октября 2018
Статья
Viktor S. Kulikov, Shustin E. European Journal of Mathematics. 2015. No. 3. P. 462-482.
Добавлено: 12 октября 2015
Статья
Bogomolov F. A., Fu H. European Journal of Mathematics. 2018. Vol. 4. No. 2. P. 555-560.

 

 

Добавлено: 13 сентября 2018
Статья
Prokhorov Y., Zaidenberg M. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 262-282.
Добавлено: 27 ноября 2015
Статья
Bogomolov F. A., Pirutka A., Silberstein A. M. European Journal of Mathematics. 2016. Vol. 2. No. 4. P. 917-928.
Добавлено: 6 сентября 2016
Статья
Prokhorov Y., Zaidenberg M. European Journal of Mathematics. 2018. Vol. 4. No. 3. P. 1197-1263.
Добавлено: 6 сентября 2018
Статья
Bogomolov F. A., Rovinsky M., Tschinkel Y. European Journal of Mathematics. 2019. P. 1-30.
Добавлено: 21 марта 2019
Статья
Arzhantsev I., Braun L., Hausen J. et al. European Journal of Mathematics. 2018. Vol. 4. No. 1. P. 242-312.
Добавлено: 4 марта 2018
Статья
Burban I., Drozd Y., Gavran V. European Journal of Mathematics. 2017. Vol. 3. No. 2. P. 311-341.
Добавлено: 10 мая 2018
Статья
Kulikov V. S., Shustin E. European Journal of Mathematics. 2015. P. 1-19.

In the article, we exhibit a series of new examples of rigid plane curves, that is, curves, whose collection of singularities determines them almost uniquely up to a projective transformation of the plane.

Добавлено: 12 октября 2015
Статья
Gritsenko V., Wang H. European Journal of Mathematics. 2018. Vol. 4. No. 2. P. 561-584.
Добавлено: 11 октября 2017
Статья
Cheltsov I., Przyjalkowski V. V., Shramov K. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 96-119.
Добавлено: 3 декабря 2015
Статья
Trepalin A. European Journal of Mathematics. 2016. Vol. 2. No. 1. P. 333-359.
Добавлено: 22 октября 2015
1 2